Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online
Ask a Urologist   »  

Why am I feeling crappy and what causes rise in white blood cell level?

User rating for this question
Excellent
Answered by

Pediatrician, Pulmonology
Practicing since : 2002
Answered : 214 Questions
Question
Hi I recently have been on 3 lots of antibiotics for a water infection as it didn't clear up. I have had blood tests everything's fine but white blood cells are a little raised. I'm still not feeling great and my bladder feels uncomfortable not urinating frequently but everything feels weird dons there and I'm feeling generally crap. I'm also an citrolapram My water infection was clear couple of days ago just a tiny trace of protein which doctor said was normal why I'm i feeling so crappy
Posted Thu, 20 Feb 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Sonila Borici 1 hour later
Brief Answer: Feeling crappy is due to severe UTI.... Detailed Answer: Hi XXXXXXX Thank you for sharing your concern with XXXXXXX Feeling crappy is related to the severe infection you had although the antibiotics you used. You should also drink more water, avoid salty foods (like pickles), and to have healthy foods and soups to have more energy. Although you had 3 lots of antibiotics, the bacteria might have become resistant to antibiotics as you still have traces of protein in urine and infection. I suggest to run culture of the urine and sensitivity to determine the right antibiotic to fight your infection. You should continue following up with your doctor and repeat tests and treatment as long as the symptoms will be resolved. Furthermore, candida infection should be considered after taking antibiotics for long time for which an oral antimycotic drug must be started. Wish fast recovery! Dr.Sonila
Above answer was peer-reviewed by
 
Follow-up: Why am I feeling crappy and what causes rise in white blood cell level? 8 hours later
Im feeling really spaced out and dizzy my eyes feel so tired my skin is spotty too. My lower stomach aches and my bladder feels heavy i have white discharge too
 
 
Answered by Dr. Sonila Borici 45 hours later
Brief Answer: Keep following up with your doctor.... Detailed Answer: Hi again XXXXXXX Thank you for following up. As you are mentioning to have white discharge, I'd suggest to do vaginal swab testing to determine whether you have vagina infection unless you are on your ovulation days. Based on lab results you should take vaginal and/or oral treatment. At the end, water consumption is highly recommended together with culture of urine for further evaluation and proper treatment. Please have patience until you'll get better very soon! Wish fast recovery! Dr.Sonila
Above answer was peer-reviewed by
 
Follow-up: Why am I feeling crappy and what causes rise in white blood cell level? 8 minutes later
Hi im getting alot of clear mucos when i go toilet its not awful smelling but its got a smell to it
 
 
Answered by Dr. Sonila Borici 37 minutes later
Brief Answer: Please follow up with OG specialist ASAP... Detailed Answer: Hi my dear, Please get a further consultation with OG specialist and run the above-mentioned tests to start oral/per vaginal treatment as soon as possible. Such treatment should be taken only based on doctor's prescription. I'd advise to take good care of your genitalia too. Take care! Dr.Sonila
Above answer was peer-reviewed by
 
Follow-up: Why am I feeling crappy and what causes rise in white blood cell level? 20 minutes later
What is this usually a sign of may i ask had a swab done
 
 
Answered by Dr. Sonila Borici 13 minutes later
Brief Answer: Vaginal swab testing of cervix for infection.... Detailed Answer: Hi, The vaginal discharge you had is a sign of : - vaginal infection - ovulation period (if you have your periods normally). The vagina swab testing is the testing of vaginal swabbing the cervix usually carried out by and OG specialist who sends it to the lab for further evaluation. If the test will result ok, then, the only problem with you is UTI and pre-menstrual syndrome. All the best! Dr.Sonila
Above answer was peer-reviewed by
 
Follow-up: Why am I feeling crappy and what causes rise in white blood cell level? 44 minutes later
Im 24 and XXXXXXX never slept with a man everytime i urinate i get clear thick mucos im having discomfort in my bladder and im worrying a bit incase its something bad im feeling a bit stressed and unwell
 
 
Answered by Dr. Sonila Borici 14 hours later
Brief Answer: Possible vaginal thrush due to antibiotic use... Detailed Answer: Hi my dear, Although you never slept with a man, such infections do commonly occur in females because of their anatomical composition where vagina is near to the anus opening. If this is your case, then, apart having bladder (UTI) infection, you might be suffering of vaginal thrush due to long time use of antibiotics. At this point, you should start anti-fungal therapy (orally and locally) and you will be fine. Although what you are feeling is very discomfort, however, I'm sure if you take the appropriate treatment, you will be fine. Being stressed will make it more difficult to get improvement. I highly advise to relax and do the right things as you doing now. Stress-relieving techniques will help too. Again, keeping a good genital hygiene will also help relieve the symptoms. Wish fast recovery! Dr.Sonila
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor